General Letters in Mathematics

Volume 8 - Issue 2 (1) | PP: 33 - 40 Language : English
DOI : https://doi.org/10.31559/glm2020.8.2.1
484
23

Nonlinear and memory boundary feedback stabilization for Schr¨odinger equations with variable coefficients

Nawel Abdesselam
Received Date Revised Date Accepted Date Publication Date
1/5/2019 30/5/2019 2/6/2019 12/7/2020
Abstract
In this paper, the boundary stabilization of Schr¨odinger equations with variable coefficients by nonlinear and memory feedback is considered. The approch adopted uses Riemannian geometry methods and multipliers techniques.


How To Cite This Article
Abdesselam , N. (2020). Nonlinear and memory boundary feedback stabilization for Schr¨odinger equations with variable coefficients . General Letters in Mathematics, 8 (2), 33-40, 10.31559/glm2020.8.2.1

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.